# SDR 2004F00191

- Difficulty date: June 16, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N217CA
- Make and model: Amd FALCON
- Aircraft serial: 75
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: GE83
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO TVF, THE FLIGHT CREW DID NOT GET INDICATION THAT THE RIGHT MAIN GEAR WAS DOWN AND LOCKED.  THE FIGHT CREW THEN DECLARED AN EMERGENCY AND DIVERTED TO GFK.  THE TOWER CONFIRMED THE GEAR WAS DOWN, THEN LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE CREW INSPECTED AIRCRAFT AND FOUND THE LIGHT FOR THE RIGHT MAIN GEAR HAD BURNED OUT.  REPLACED THE BULB AND THE SYSTEM OPERATIONAL CHECKED NORMAL.  (M)
